Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 9

Graphical cyclic supercharacters for composite moduli
Bob Lutz.
Proc. Amer. Math. Soc. 147 (2019), 3649-3663
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Topology of real Schläfli six-line configurations on cubic surfaces and in $\mathbb{RP}^{3}$
Sergey Finashin and Remziye Arzu Zabun.
Proc. Amer. Math. Soc. 147 (2019), 3665-3674
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Artin groups of infinite type: Trivial centers and acylindrical hyperbolicity
Ruth Charney and Rose Morris-Wright.
Proc. Amer. Math. Soc. 147 (2019), 3675-3689
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Profinite groups with an automorphism whose fixed points are right Engel
C. Acciarri, E. I. Khukhro and P. Shumyatsky.
Proc. Amer. Math. Soc. 147 (2019), 3691-3703
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Inequalities for selected eigenvalues of the product of matrices
Bo-Yan Xi and Fuzhen Zhang.
Proc. Amer. Math. Soc. 147 (2019), 3705-3713
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Right-angled Coxeter quandles and polyhedral products
Daisuke Kishimoto.
Proc. Amer. Math. Soc. 147 (2019), 3715-3727
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Distinct orders dividing each other on both sides
Garrett Ervin.
Proc. Amer. Math. Soc. 147 (2019), 3729-3741
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Primes in prime number races
Jared Duker Lichtman, Greg Martin and Carl Pomerance.
Proc. Amer. Math. Soc. 147 (2019), 3743-3757
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On a Linnik problem for elliptic curves
Andrzej Dąbrowski and Jacek Pomykała.
Proc. Amer. Math. Soc. 147 (2019), 3759-3763
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Virtual residue and a generalized Cayley-Bacharach theorem
Mu-Lin Li.
Proc. Amer. Math. Soc. 147 (2019), 3765-3771
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fusion systems on maximal class $3$-groups of rank two revisited
Chris Parker and Jason Semeraro.
Proc. Amer. Math. Soc. 147 (2019), 3773-3786
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lifting a prescribed group of automorphisms of graphs
Primož Potočnik and Pablo Spiga.
Proc. Amer. Math. Soc. 147 (2019), 3787-3796
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Examples of diffeomorphism group cocycles with no periodic approximation
Sebastian Hurtado.
Proc. Amer. Math. Soc. 147 (2019), 3797-3802
Abstract, references and article information
Full-text PDF
On weak closure of some diffusion equations
Menglan Liao, Lianzhang Bao and Baisheng Yan.
Proc. Amer. Math. Soc. 147 (2019), 3803-3811
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Compact manifolds with fixed boundary and large Steklov eigenvalues
Bruno Colbois, Ahmad El Soufi and Alexandre Girouard.
Proc. Amer. Math. Soc. 147 (2019), 3813-3827
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Extreme points in limit sets
Danny Calegari and Alden Walker.
Proc. Amer. Math. Soc. 147 (2019), 3829-3837
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nonlinear gradient estimates for double phase elliptic problems with irregular double obstacles
Sun-Sig Byun, Shuang Liang and Shenzhou Zheng.
Proc. Amer. Math. Soc. 147 (2019), 3839-3854
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hyperbolic distance and membership of conformal maps in the Hardy space
Christina Karafyllia.
Proc. Amer. Math. Soc. 147 (2019), 3855-3858
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The rational hull of Rudin’s Klein bottle
John T. Anderson, Purvi Gupta and Edgar L. Stout.
Proc. Amer. Math. Soc. 147 (2019), 3859-3866
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Symmetry of the KP-type solitary waves
Amin Esfahani and Steve Levandosky.
Proc. Amer. Math. Soc. 147 (2019), 3867-3875
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Local asymptotics for orthonormal polynomials in the interior of the support via universality
D. S. Lubinsky.
Proc. Amer. Math. Soc. 147 (2019), 3877-3886
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A new proof for the Daniel-Stone theorem for random probability measures
Xue Liu.
Proc. Amer. Math. Soc. 147 (2019), 3887-3895
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A general principle for Hausdorff measure
Mumtaz Hussain and David Simmons.
Proc. Amer. Math. Soc. 147 (2019), 3897-3904
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A new method to prove the nonuniform dichotomy spectrum theorem in $\mathbb{R}^{n}$
Yonghui Xia, Yuzhen Bai and Donal O’Regan.
Proc. Amer. Math. Soc. 147 (2019), 3905-3917
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Constructing a Lipschitz retraction from $\mathcal{B}(\mathcal{H})$ onto $\mathcal{K}(\mathcal{H})$
Ryotaro Tanaka.
Proc. Amer. Math. Soc. 147 (2019), 3919-3926
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Blaschke sequence that is not a zero set for $ℓ^{p}_{A}$
Raymond Cheng and James G. Dragas.
Proc. Amer. Math. Soc. 147 (2019), 3927-3936
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Class of hypocomplex structures on the two-dimensional torus
Abdelhamid Meziani and Giuliano Zugliani.
Proc. Amer. Math. Soc. 147 (2019), 3937-3946
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Backward orbits in the unit ball
Leandro Arosio and Lorenzo Guerini.
Proc. Amer. Math. Soc. 147 (2019), 3947-3954
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Richard’s inequality, Cauchy–Schwarz’s inequality, and approximate solutions of Sincov’s equation
Włodzimierz Fechner.
Proc. Amer. Math. Soc. 147 (2019), 3955-3960
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Partial regularity of the solutions to a turbulent problem in porous media
H. B. de Oliveira and A. Paiva.
Proc. Amer. Math. Soc. 147 (2019), 3961-3981
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A construction of Poincaré–Einstein metrics of cohomogeneity one on the ball
Yoshihiko Matsumoto.
Proc. Amer. Math. Soc. 147 (2019), 3983-3993
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nonhomogeneous inverse Gauss curvature flow in $\mathbb{H}^{3}$
Haizhong Li and Tailong Zhou.
Proc. Amer. Math. Soc. 147 (2019), 3995-4005
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Electrostatic capacity and measure of asymmetry
HaiLin Jin.
Proc. Amer. Math. Soc. 147 (2019), 4007-4019
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the computability of perfect subsets of sets with positive measure
C. T. Chong, Wei Li, Wei Wang and Yue Yang.
Proc. Amer. Math. Soc. 147 (2019), 4021-4028
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Urysohn Lemma is independent of ZF + Countable Choice
Eleftherios Tachtsis.
Proc. Amer. Math. Soc. 147 (2019), 4029-4038
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on an effective Polish topology and Silver’s dichotomy theorem
Ramez L. Sami.
Proc. Amer. Math. Soc. 147 (2019), 4039-4044
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Precise large deviations for the first passage time of a random walk with negative drift
Dariusz Buraczewski and Mariusz Maślanka.
Proc. Amer. Math. Soc. 147 (2019), 4045-4054
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Almost sure convergence on chaoses
Guillaume Poly and Guangqu Zheng.
Proc. Amer. Math. Soc. 147 (2019), 4055-4065
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Functorial compactification of linear spaces
Chris Kottke.
Proc. Amer. Math. Soc. 147 (2019), 4067-4081
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An infinite compact Hausdorff group has uncountably many conjugacy classes
Andrei Jaikin-Zapirain and Nikolay Nikolov.
Proc. Amer. Math. Soc. 147 (2019), 4083-4089
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the skein module of the product of a surface and a circle
Patrick M. Gilmer and Gregor Masbaum.
Proc. Amer. Math. Soc. 147 (2019), 4091-4106
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions